MAUDE Adverse Event Report: CARDINAL HEALTH, INC. DOVER; TRAY, CATHETERIZATION, STERILE URETHRAL, WITH OR WITHOUT CATHETER (KIT)

CARDINAL HEALTH, INC. DOVER; TRAY, CATHETERIZATION, STERILE URETHRAL, WITH OR WITHOUT CATHETER (KIT)
Model Number 8887605122
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the catheter was leaking from the hole on balloon arm.The issue was found after the catheter was already placed in patient and the catheter had to be replaced.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The lot number was provided, and the device history record (dhr) was reviewed indicating that the product was released accomplishing all quality standards.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.A device was not received for the investigation.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the issue and root cause analysis.At this time, a corrective and preventive action is not deemed necessary.We will keep monitoring the process for any adverse trends that require immediate attention.This complaint will be used for qa tracking and trending purposes.

Brand Name
DOVER
Common Device Name
TRAY, CATHETERIZATION, STERILE URETHRAL, WITH OR WITHOUT CATHETER (KIT)
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key20241599
Report Number1423537-2024-00157
Device Sequence Number20991980
Product Code FCM
UDI-Device Identifier10884521016651
UDI-Public(01)10884521016651(17)280131(10)2305403
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K903340
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8887605122
Device Catalogue Number8887605122
Device Lot Number2305403
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/17/2024
Supplement Report FDA Received Date09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown